# SDR AWXA200400491

- Difficulty date: May 8, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 47,091 hours, 21,374 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Contaminated
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0743 - ON TAKEOFF AT PHX EN ROUTE FOR CMH RECEIVED EPR MODE FAULT ON NR 1 ENGINE WITH THRUST BUMP SELECTED, REJECTED TAKEOFF 70 KTS.  ISSUED MEL 73-20-04 COND 1, EPR MODE INOP.  ON 05/08/2004 IN PHX MAINTENANCE FLUSHED MOISTURE OUT THE P5 LINE WITH COMPRESSED AIR AND TIGHTENED A LOOSE B-NUT ON THE P5 LINE AT THE 6 O'CLOCK POSITION, OPERATIONAL CHECK WAS GOOD.
